Today whilst at work I received text messages from Elizabeth asking me to bring things to her when I next visit. I briefly texted her back to say that I would hopefully be coming to the meeting on Friday at the hospital and would bring her whatever she wanted. Hopefully at this meeting I will get some answers to my question but I dont count on it. It worries me the way Elizabeth was talking in her later telephone call to me. I went outside to take this call and she described how she was feeling. “Mum, I feel so ill, I am lying down on the bed and feel like I am at Death’s Door”. Elizabeth has talked strangely before but also mentioned about a tablet they gave her to take. I asked if she had found o ut what it is and she said “no”. I am most concerned. If only I could take her away to Earth House in America. This place is set in beautiful grounds and they respect the patient – it is not to say they encourage someone to come completely off medication but surely to keep someone on the minimal amount is much kinder and to listen to that person instead of ignoring them. There is nowhere like that over here in this Country and I think that this is what is needed. Looking at the acute wards I could not get over how many patients were returning back time and time again to the wards not appearing to get any better. It is upsetting to get calls like this and to know that Elizabeth is missing out on life and has had such an awful time over the past years.
I wish I had read the book by Dr Ann Blake Tracy before and knew just how harmful these drugs are. I had n o idea but began to be suspicious when I could see she was getting worse and not better and suddenly she was aggressive and and everything about her had changed. I can now associate with everything I have seen in Elizabeth’s behaviour in that wonderful book Prozac Panacea Pandora. Thank God some honest professionals are willing to tell the truth. IT ALL STARTED WHEN SHE TOOK ANTI-DEPRESSANTS CALLED CIPRALIX. NOW I KNOW THAT ALL THESE DRUGS ARE THE SAME BUT WITH A DIFFERENT NAME BUT SHOULD BE CALLED PROZAC PROZAC AND PROZAC. Dr Healy links these drugs with suicide but you think that they are different because they are different in name and are very cleverly marketed.
Also I have had more than one call from an acquaintance of my daughter who she originally met on a mixed ward who I warned to stay away from her. This person is violent and has been in prison and tonight again I got a call and the day before a nasty text message. I hope the Royal Bethlem are not letting him visit my daughter after he was allowed to on one occasion. This is the patient who was on a Section 3 so the Police told me when he was turning up on my doorstep. Unfortunately Elizabeth gave this person my address and this person mistook someone elses house as mine and threatened them badly. Apparently locally a Section 3 patient can go out unescorted as part of their human rights. It is the opposite at Royal Bethlem – it is like a prison camp t here – everything is locked and you have to get someone to open the door to let you out. I believe they go too far in that respect and I believe they are breaching my daughter’s human rights by what they are doing at the moment.
Meanwhile looking at the court papers, the local council is full of praise for themselves they say the following:
They are “committed to serving the whole borough fairly, delivering excellent services and building strong communities.”
Of course I do not agree with any of this at all.
I have just seen a letter written by her sister that she is worried about her care. Her sister states she was diagnosed age 13 with schizophrenia and goes on to say she supports her sister in her dislike of the medication and all the side effects she is experiencing. If anyone should know she should – she was put on anti-psychotics age 13 – not tried and tested on children. Her sister goes on to say that the drugs do not work in her case and that any withdrawal should be done slowly. I believe this is why things do not work when these doctors take someone off a large amount of medication and it only causes distress and terrible withdrawal symptoms whereas it should be done slowly and very very gradually on a day to day basis and any withdrawal should be done in a hospital environment not in the community. This help is not given at all – you get help in coming off cocaine/heroin for instance but I do not know of any help as regards these drugs on prescription even if you are having terrible effects from using these drugs.